MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM SFLX- XL THERAPEUTIC TREATMENT COILETTE; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM SFLX- XL THERAPEUTIC TREATMENT COILETTE; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068240
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported by the sales representative that the patient experienced pain while using the bhs assembly.The patient indicated that the pain level was at a 8 or 10 on a scale of 1 to10, 10 being the worst.The patient contacted their doctor, and the physician advised the patient to stop using the unit.No further consequences are reported.The bhs unit and sflx-xl coilette were not returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, d1: brand name and d2a: device common name, h6: evaluation codes, h3.Additional information in d8-9: device return date, h4: manufacture date, g3, and h10: additional narrative.Estimated date of the event b3: unknown.A visual inspection of the customer returned product was performed.Included was one sflx xl coilette part no.1068240 with (b)(6).The part appeared to be in good condition from the cosmetic/visual point of view.The dhr for the sflx xl coilette was reviewed in the product information section and there were no reports of non-conformances or deviations.The sflx xl coilette was tested, and it operates as intended.The failure was not confirmed for the reported condition of "patient experienced pain while using the bone stimulator".The coil was tested and operated as intended.Review of complaint history identified (14) total complaints from ((b)(6) 2024) to ((b)(6) 2025) for pn (1068240) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found and that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault conditions could be found and confirmed.Therefore, no further actions are required currently.Device usage: this device was used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.(b)(6) medical will continue to monitor for trend.Related mfr number 0002242816-2025-00042-01.
 
Event or Problem Description
It was reported by the sales representative that the patient experienced pain while using the bhs assembly.The patient indicated that the pain level was at a 8 or 10 on a scale of 1 to 10, 10 being the worst.The patient contacted their doctor, and the physician advised the patient to stop using the unit.No further consequences are reported.The bhs unit and sflx-xl coilette were not returned for further evaluation.

Brand Name
BIOMET EBI BONE HEALING SYSTEM SFLX- XL THERAPEUTIC TREATMENT COILETTE
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21667793
Report Number0002242816-2025-00043
Device Sequence Number8175337
Product Code LOF
UDI-Device Identifier00812301020621
UDI-Public00812301020621
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068240
Device Lot Number24305
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient EthnicityNon Hispanic